Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Iterated function systems of finite type and the weak separation property

Author: Nhu Nguyen
Journal: Proc. Amer. Math. Soc. 130 (2002), 483-487
MSC (1991): Primary 28A78; Secondary 28A80
Published electronically: May 25, 2001
MathSciNet review: 1862129
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that any iterated function system of finite type possesses the weak separation property.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 28A78, 28A80

Retrieve articles in all journals with MSC (1991): 28A78, 28A80

Additional Information

Nhu Nguyen
Affiliation: Department of Mathematical Sciences, New Mexico State University, Las Cruces, New Mexico 88003-8001 and Institute of Mathematics, P.O. Box 631, Bo Ho, Hanoi, Vietnam

PII: S 0002-9939(01)06063-4
Keywords: Hausdorff dimension, open set condition, weak separation property, finite type condition, iterated function system
Received by editor(s): February 5, 2000
Received by editor(s) in revised form: July 1, 2000
Published electronically: May 25, 2001
Additional Notes: This author has previously published as Nguyen To Nhu.
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 2001 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia